Mathematische Zeitschrift

, Volume 212, Issue 1, pp 257–283 | Cite as

On the preservation ofk-very ampleness under adjunction

  • Mauro C. Beltrametti
  • Andrew J. Sommese


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [AP] Andreatta, M., Palleschi M.: On the 2 very ampleness of the adjoint bundle (with an appendix by E. Ballico). Manuscr. Math.73, 45–62 (1991)CrossRefMathSciNetGoogle Scholar
  2. [BS1] Beltrametti M., Sommese, A.J.: On generically polarized Gorenstein surfaces of sectional genus two. J. Reine Angew. Math.386, 172–186 (1988)MATHMathSciNetGoogle Scholar
  3. [BS2] Beltrametti, M., Sommese, A.J.: Onk-spanned projective surfaces. In: Sommese, A.J. et al. (eds.) Hyperplane sections. L'Aquila Proceedings, 1988. (Lect. Notes Math., vol. 1417, pp. 24–51) Berlin Heidelberg New York: Springer 1990Google Scholar
  4. [BS3] Beltrametti, M., Sommese, A.J.: Zero cycles andk-th order embeddings of smooth projective surfaces (with an appendix by L. Göttsche). In: Projective surfaces and their classification. Cortona Proceedings (Symp. Math., INDAM, vol. 32, pp. 33–48) New York London: Academic Press 1988Google Scholar
  5. [BFS] Beltrametti, M., Francia, P., Sommese, A.J.: On Reider's method and higher order embeddings. Duke Math. J.58, 425–439 (1989)MATHCrossRefMathSciNetGoogle Scholar
  6. [CG] Catanese, F., Göttsche, L.:d-very ample line bundles and embeddings of Hilbert schemes of O-cycles. Manuscr. Math.68, 337–341 (1990)MATHCrossRefGoogle Scholar
  7. [H] Harris, J.: Curves in projective spaces. SMS, Université de Montreal (1982)Google Scholar
  8. [Ha] Hartshorne, R.: Curves with high self-intersection on algebraic surfaces. Publ. Math., Inst. Hautes Étud. Sci.36, 111–126 (1969)MATHMathSciNetGoogle Scholar
  9. [LP] Lanteri, A., Palleschi, M.: About the adjunction process for polarized algebraic surfaces. J. Reine Angew. Math.352, 15–23 (1984)MATHMathSciNetGoogle Scholar
  10. [Se] Serrano, F.: The adjunction mapping and hyperelliptic divisors on a surface. J. Reine Angew. Math.381, 90–109 (1987)MATHMathSciNetGoogle Scholar
  11. [So] Sommese, A.J.: Hyperplane sections of projective surfaces,I-the adjunction mapping. Duke Math. J.46, 377–401 (1979)MATHCrossRefMathSciNetGoogle Scholar
  12. [SV] Sommese, A.J., Van de Ven, A.: On the adjunction mapping. Math. Ann.278, 593–603 (1987)MATHCrossRefMathSciNetGoogle Scholar
  13. [V] Van de Ven, A.: On 2-connectedness of very ample divisors on a surface. Duke Math. J.46, 403–407 (1979)MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Mauro C. Beltrametti
    • 1
  • Andrew J. Sommese
    • 2
  1. 1.Dipartimento di MatematicaUniversità degli Studi di GenovaGenovaItaly
  2. 2.Department of MathematicsUniversity of NotreDameUSA

Personalised recommendations